# SDR SWAA982039

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND FLOOR PANEL TRANSITION ANGLE CORRODED ALONG UPPER SURFACE AT BS 860, LBL 21, RBL 21.  REMOVED AND REPLACED PER BOEING SRM.
